Research Repository

Multiplicative inequalities for weighted geometric mean in Hermitian unital Banach ∗-algebras

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Multiplicative inequalities for weighted geometric mean in Hermitian unital Banach ∗-algebras. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 112 (4). pp. 1349-1365. ISSN 1578-7303

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: weighted harmonic mean; positive elements; Jensen’s inequality; arithmetic-geometric-harmonic mean inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 29 Aug 2019 06:16
Last Modified: 03 Oct 2019 23:58
URI: http://vuir.vu.edu.au/id/eprint/39337
DOI: https://doi.org/10.1007/s13398-017-0430-7
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar